# SDR SWAA2023052228863

- Difficulty date: April 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 57,926 hours, 30,275 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* AFT CABIN FLOOR WEB STRAP AT STA 1016+12 RBL 17 WL 208;1 AS MARKED. 124-042<[01] REMOVED CORROSION AT AFT CABIN FLOOR WEB STRAP AT STA 1016+12 RBL 17 WL 208.1. ORIGINAL THICKNESS 0.071'. MATERIAL LOSS 0.021'. REMAINING MATERIAL 0.050'; FOUND OUT OF LIMITS. REPLACED AS PER SRM 51-40-02-0G-0 AND DWG 147A5730;[02] VERIFIED AFT CABIN FLOOR WEB STRAP REPLACEMENT.
